6 doctors weighed in:

Horribly bad rash on my feet, creams athletes foot medicine everything makes it worse but it hurts and itches so bad sometimes i can't even sleep ?

6 doctors weighed in
Dr. Gurmukh Singh
Pathology
5 doctors agree

In brief: Time to see doctor

If is not feasible to provide a meaningful opinion without examining you.
It would be prudent to see your doctor or a podiatrist.

In brief: Time to see doctor

If is not feasible to provide a meaningful opinion without examining you.
It would be prudent to see your doctor or a podiatrist.
Dr. Gurmukh Singh
Dr. Gurmukh Singh
Thank
Dr. Martin Raff
Internal Medicine - Infectious Disease
4 doctors agree

In brief: See a dermatologist

Without being able to examine you there is no way in which to make this diagnosis.
Go and see a doctor and get this evaluated and treated appropriately.

In brief: See a dermatologist

Without being able to examine you there is no way in which to make this diagnosis.
Go and see a doctor and get this evaluated and treated appropriately.
Dr. Martin Raff
Dr. Martin Raff
Thank
Dr. Jeffrey Kass
Podiatry
1 doctor agrees

In brief: Perhaps

It's not athletes foot? You might need something stronger like a steroid cream added to the regiment.
Consult a podiatrist or dermatologist.

In brief: Perhaps

It's not athletes foot? You might need something stronger like a steroid cream added to the regiment.
Consult a podiatrist or dermatologist.
Dr. Jeffrey Kass
Dr. Jeffrey Kass
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
14 years in practice
856K people helped
Continue
108,000 doctors available
Read more answers from doctors